# SDR DALA13068110627

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 85,886 hours, 40,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT DOOR 1L AND LT SIDE FIRST CLASS OVERHEAD BINS.  FOUND BATTERY PACK NOT SECURE.  SECURED BATTERY, OPS CHECKED NORMAL.
